# SDR DALA2015040902701

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT RT FUEL TANK ACCESS PANEL 1462C IN REF CARD 5, ZONE 10.   AYP, CORROSION ON HOLES COUNTERSINK ACCESS PANEL 1462C WAS R & R IAW AMM 28-00-00-201. LP 1895956.
